# SDR IPXA2019062104531

- Difficulty date: June 9, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 56,548 hours, 18,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 143T587685
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON M/D CARGO FLOOR PANEL 231FFF AT STA 533 - STA 654 PLUS 22 , RBL 11 - LBL 11 , .FABRICATED A REPLACEMENT FLOOR PANEL PER EO B767-5320-9693-I.
